Metrics

From
Solution of Singularly Perturbed Differential Difference Equations Using Higher Order Finite Differences by Lakshmi Sirisha and Y. N. Reddy American Journal of Numerical Analysis. 2015, 3(1), 8-17 doi:10.12691/ajna-3-1-2
Views
12537
Html 12189
Abstract 348
14 February 2015 (publication date) through 20 October 2019 *
10.35 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9064
PDF1298
Epub551
XML719
PPT2998
Figures1510
Tables1988
Export: 1521
RIS466
BibTex540
Endnote515
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com